# SDR I5PA2024041275701

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,267 hours, 34,440 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Part number: 38760483
- Condition: Faulty
- Location: Apu Gen Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - APU AUTO SHUTDOWN. R/R APU GEN FILTER SWITCH PER AMM 49-27-03. OPS CHECK NORMAL.
